# SDR CA190225010

- Difficulty date: February 21, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31016
- Condition: Cracked
- Location: Bs379
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PERFORMING NDT INSPECTION IN AREA INTERSECTION STR3 WITH FS379.00, 8 MM LONG CRACK ON STR3 WAS FOUND (TC# 20190225010)
